MathSciNet Relay Station
MathSciNet bibliographic data
MR1883414 60F10 (42B25 43A80 60K35)
Guionnet, Alice; Zeitouni, Ofer Large deviations asymptotics for spherical integrals. J. Funct. Anal. 188 (2002), no. 2, 461–515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement